# SDR UIEA2016051600303

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,344 hours, 22,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BAC152245350004
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT 21 FLOOR EMER LIGHTS TRACK COVER, TAPED IN PLACE.  REPLACED EMER LIGHT TRACK COVER ON RT ROW 21 IAW AMM 33-53-00.  OPERATIONS CHECK NORMAL AT THIS TIME.
